Hausdorff Dimensions of Self-Similar and Self-Affine Fractals in the Heisenberg Group

Balogh, Zoltán M.; Tyson, Jeremy T. (2005). Hausdorff Dimensions of Self-Similar and Self-Affine Fractals in the Heisenberg Group. Proceedings of the London Mathematical Society, 91(01), pp. 153-183. Oxford University Press 10.1112/S0024611504015205

[img]
Preview
Text
91-1-153.pdf - Published Version
Available under License Publisher holds Copyright.

Download (330kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Tyson, Jeremy

Subjects:

500 Science > 510 Mathematics

ISSN:

0024-6115

Publisher:

Oxford University Press

Language:

English

Submitter:

Markus Müller

Date Deposited:

23 Oct 2018 16:00

Last Modified:

22 Oct 2019 17:03

Publisher DOI:

10.1112/S0024611504015205

BORIS DOI:

10.7892/boris.115893

URI:

https://boris.unibe.ch/id/eprint/115893

Actions (login required)

Edit item Edit item
Provide Feedback